# SDR UIEA200900033

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 30,072 hours, 4,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 200210031
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF UNABLE TO MAINTAIN CABIN PRESSURE DURING CLIMB.  NR 1 PACK ON MEL AND NR 3 PACK FAILED DURING CLIMB.  NR 2 PACK WAS UNABLE TO MAINTAIN PRESSURE.  REPLACED NR 3 ACM, PERFORMED OPS CHECK, ALL NORMAL.
